# SDR DXTA2011020704453

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 8,218 hours, 5,062 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FLAP RETRACTION FLAP ASYM WARNING LIGHT ILLUMINATED FOLLOWED BY A TRIP OF THE FLAP CONTROL CIRCUIT BREAKER.  ACFT WAS LANDED WITH EXISTING FLAP AND SLAT CONFIGURATION.  REMOVED PANEL 571BB, FOUND CABLE OFF OF ALP TRANSMITTER (LT).   FOUND LT TRANSMITTER CABLE TO BE VERY DIRTY.  CLEANED DEBRIS FROM CABLE AND LUBED. RESPOOLED CABLE.  PERFORMED OPS CHECK OF FLAPS SEVERAL TIMES WITH NO DISCREPANCIES NOTED IAW MM 27-505.
